Alert archive / Utah / Flash Flood Warnings in 2013

Flash Flood Warning 62, NWS Salt Lake City, UT

August 24, 2013Kane County, Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 24, 2013, 5:27 PM MDT for Kane County, Washington County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2013, 5:27 PM MDT (23:27 UTC)
Expired
Aug 24, 2013, 8:30 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Kane County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 21 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1264 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
2098 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WGUS55 KSLC 242327
FFWSLC
UTC025-053-250230-
/O.NEW.KSLC.FF.W.0062.130824T2327Z-130825T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
527 PM MDT SAT AUG 24 2013

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN KANE COUNTY IN UTAH
  EAST CENTRAL WASHINGTON COUNTY IN UTAH

* UNTIL 830 PM MDT

* AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  HEAVY RAIN FROM THUNDERSTORMS OVER EASTERN WASHINGTON THROUGH      
  NORTHWEST KANE COUNTIES. THE STRONGEST STORMS ARE CENTERED OVER OR 
  TO THE SOUTH OF ZION NATIONAL PARK. 

* THE STORM PRODUCING FLASH FLOODING WILL IMPACT MOST OF THE SLOT    
  CANYONS AND CREEKS OVER AND NEAR ZION NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3748 11304 3750 11302 3750 11292 3750 11290
      3751 11267 3714 11278 3713 11307 3748 11309

$$

CONGER
2 follow-up statements
235 
WGUS75 KSLC 250147
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
747 PM MDT SAT AUG 24 2013

UTC025-053-250230-
/O.CON.KSLC.FF.W.0062.000000T0000Z-130825T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-KANE UT-
747 PM MDT SAT AUG 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHWESTERN KANE AND EAST CENTRAL WASHINGTON COUNTIES...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR THAT SHOWERS 
AND THUNDERSTORMS HAVE RECENTLY MOVED OUT OF THE WARNED AREA. HEAVY 
RUNOFF IS STILL OCCURRING...WITH FLASH FLOODING POSSIBLE THROUGHOUT 
THE VARIOUS DRAINAGES IN THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3748 11304 3750 11302 3750 11292 3750 11290
      3751 11267 3714 11278 3713 11307 3748 11309

$$

CONGER
811 
WGUS75 KSLC 250242
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
842 PM MDT SAT AUG 24 2013

UTC025-053-250247-
/O.EXP.KSLC.FF.W.0062.000000T0000Z-130825T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-KANE UT-
842 PM MDT SAT AUG 24 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN KANE AND EAST
CENTRAL WASHINGTON COUNTIES...

RAIN HAS MOVED OUT OF THE WARNED AREA. HEAVY RUNOFF IS ANTICIPATED 
THROUGH THIS EVENING...WITH FLOW GRADUALLY DECREASING OVERNIGHT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3748 11304 3750 11302 3750 11292 3750 11290
      3751 11267 3714 11278 3713 11307 3748 11309

$$

CONGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:54 PM MDT, 33 minutes earlier.

Area forecast discussion, Aug 24, 4:54 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
454 PM MDT SAT AUG 24 2013

.SYNOPSIS...AN UPPER LEVEL SHORT WAVE WILL CONTINUE TO TRACK
THROUGH UTAH THROUGH THIS EVENING BEFORE SHIFTING TO THE NORTHEAST
OVERNIGHT. SIGNIFICANT MOISTURE WILL SPREAD BACK INTO THE AREA
SUNDAY AND REMAIN IN PLACE THROUGH EARLY NEXT WEEK.

&&

.DISCUSSION...UPPER LEVEL SHORT WAVE TRACKING NORTHEAST ALONG THE
UT/NV BORDER THE PRIMARY FOCUS IN THE SHORT TERM. SAID SHORT WAVES
INTERACTION WITH EARLIER MCS OVER WESTERN ARIZONA PROVIDED AN
EARLIER THAN ANTICIPATED TAP INTO MOISTURE IN VICINITY OF TROPICAL
STORM IVO TODAY...TONGUE OF ELEVATED PWAT RANGING FROM 1.1 TO 1.3
INCHES SURGED RAPIDLY NORTH ACROSS WESTERN UTAH OVER THE LAST 12
HOURS AS SUCH. THIS COMBINED WITH MLCAPE BETWEEN 1000-2000 J/KG WITH
NORMALIZED VALUES APPROACHING .25 AT TIMES ALLOWED FOR RAPIDLY
DEVELOPING CONVECTION ACROSS THE WEST THAT IS ONGOING AT THIS
TIME.

DEEP MOISTURE IN PLACE HAS ALLOWED FOR EFFICIENT HEAVY RAINERS AND
SHEAR ASSOCIATED WITH SHORT WAVE/JET ALOFT ALLOWED FOR MULTIPLE
NEAR SEVERE CELLS. HAIL TO PENNIES AND RAINFALL IN EXCESS OF 1.2
INCHES IN 20 MINUTES WERE REALIZED IN WEST CENTRAL UTAH AND THE
SOUTHWEST. CONTINUED PROGRESSION OF SHORT WAVE FOCUSING ACTIVITY
ACROSS THE NORTH AS THIS IS TYPED WITH SCATTERED STRONG CONVECTION
EXPECTED TO IMPACT THE WASATCH FRONT OVER THE NEXT 6 HOURS. OF
MOST CONCERN ARE AREA BURN SCARS AND DEBRIS FLOW POTENTIAL BUT
CAN NOT RULE OUT SMALL TO MODERATE HAIL AND STRONG WINDS WITH THE
STRONGER CELLS. POPS HAVE BEEN RAISED ALONG THE WASATCH FRONT AND
NORTHERN MOUNTAINS IN THIS LATEST PACKAGE.

AS SAID SHORT WAVE CONTINUES TO LIFT NORTHEAST ACROSS THE STATE
THIS EVENING ENHANCED ACTIVITY IS EXPECTED TO SHIFT FROM WESTERN
PORTIONS TO THE EAST THOUGH THREAT OF ANY ORGANIZED CONVECTION
LOOKS TO WANE RAPIDLY AFTER 03/04Z PER SHORT RANGE SREF PRODUCTS.

SHIFTING FOCUS TO IVO AND ITS EVOLUTION...GOOD MODEL TO MODEL AND
RUN TO RUN AGREEMENT CONTINUE TO ADVERTISE AN ANOMALOUSLY COOL AND
WET PERIOD TAKING FORM TOMORROW AND LASTING THROUGH AT LEAST
TUESDAY. REMNANT MOISTURE/DYNAMICS FROM IVO WILL LIFT NORTHEAST
THROUGH THE STATE IN MULTIPLE WAVES ALONG A DEVELOPING 70-80 KNOT
JET OVER EASTERN NEVADA. INITIAL SURGE ENTERS FAR SOUTHERN UTAH
EARLY TOMORROW MORNING PROGRESSING NORTH THROUGH THE DAY. DEEPEST
MOISTURE EXPECTED TO TRACK AS FAR NORTH AS THE WASATCH FRONT BY
THE EVENING. HAVE NOT MADE DRASTIC CHANGES TO FORECAST OUTSIDE OF
INCREASING POPS/QPF FOR MONDAY AND TUESDAY AS GLOBALS LINING UP
BETTER WITH ONE SUCH MID LEVEL WAVE PASSAGE. LEANED ON HIGHER SIDE
FOR QPF...ESPECIALLY CENTRAL/SOUTHERN AREAS WHERE OROGRAPHICS WILL
ENHANCE LOW LEVEL LIFT. ELEVATED INSTABILITY AND MARGINAL CAPE
COMBINED WITH BROAD LIFT SUPPORTED BY JET SHOULD ALLOW FOR
WIDESPREAD MODERATE STRATIFORM PRECIP WITH EMBEDDED CONVECTION
CAPABLE OF HEAVY RAIN. A FLOOD WATCH CONTINUES FOR MANY AREAS OF
SOUTHERN/CENTRAL/EASTERN UTAH AS MULTIPLE SLOTS SHOULD SEE FLOWS
AND LARGER MAINSTEMS LOOK TO SEE NOTICEABLE RISES PER RECENT
COORDINATION WITH CBRFC.

THOUGH DEEPEST MOISTURE WILL BEGIN TO ERODE MIDWEEK...TAP TO
RETURN FLOW MOISTURE WILL CONTINUE INTO AND POSSIBLY THROUGH NEXT
WEEKEND. THIS SAID...MID TO LATE WEEK MORE TYPICAL OF MOST
MONSOONAL PLUMES AND NOT AS PRONOUNCED AS WHAT IS EXPECTED THROUGH
TUESDAY. DID NOT FOCUS ON THESE LATTER PERIODS AS MUCH AS SHORT
TERM DUE TO ANOMALOUS NATURE OF THE NEXT 72 HOURS.

&&

.AVIATION...THE MAIN AVIATION THREAT AT THE SLC TERMINAL WILL BE A
DIRECT HIT FROM A THUNDERSTORM THROUGH 3Z TO 4Z THIS EVENING. IF A
THUNDERSTORM MOVES OVERHEAD...A 40 PERCENT CHANCE EXISTS
CONDITIONS WILL DROP INTO THE IFR RANGE. WINDS WILL BE GUSTY AND
ERRATIC WITH STORMS IN THE VICINITY. PREVAILING WINDS WILL REMAIN
FROM THE SOUTH OVERNIGHT...WITH SPEEDS IN THE 10 TO 15 KNOT RANGE.

&&

.FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
STATE INTO THIS EVENING. THESE STORMS ARE ACCOMPANIED BY WETTING
RAIN...AND THE MAIN FIRE WEATHER THREAT IS GUSTY...ERRATIC WINDS
IN THE VICINITY OF STORMS. DEEP MOISTURE WILL MOVE INTO THE STATE
FROM THE SOUTH TOMORROW...BRINGING A PROLONGED PERIOD OF
WIDESPREAD WETTING RAIN. THE FOCUS OF PRECIPITATION WILL BE ACROSS
SOUTHERN AND CENTRAL UTAH TOMORROW...AND MOVING NORTHWARD MONDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR
     UTZ010>014-016-019>021-517-518.

WY...NONE.
&&

MERRILL/HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 24, 4:59 PM MDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
459 PM MDT SAT AUG 24 2013

UTZ001>016-019>021-517-518-WYZ021-252300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
459 PM MDT SAT AUG 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS...LOCALLY STRONG ACROSS NORTHERN
UTAH...WILL CONTINUE TO IMPACT THE AREA THROUGH THE MIDDLE OF THE
NIGHT. LOCALLY HEAVY RAINFALL...HAIL TO PENNY SIZE AND GUSTY WINDS
WILL BE THE MAIN THREATS FROM ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD RAINFALL IS EXPECTED ACROSS CENTRAL...EASTERN AND
SOUTHERN PORTIONS OF UTAH SUNDAY AFTERNOON THROUGH TUESDAY.
THIS LONG DURATION RAINFALL MAY CAUSE DRY WASHES AND SLOT CANYONS
TO EXPERIENCE ENHANCED RUNOFF. BURN SCARS WILL ALSO BE AT RISK OF
DEBRIS FLOWS. POOR DRAINAGE AND LOW LYING AREAS IN URBAN
ENVIRONMENTS WILL ALSO BE PRONE TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Aug 24, 4:50 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
450 PM MDT SAT AUG 24 2013

UTZ002-003-007-008-242315-
NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
450 PM MDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...EXTREME
SOUTHEASTERN DAVIS...EASTERN SALT LAKE AND EXTREME NORTHERN UTAH
COUNTIES UNTIL 515 PM MDT...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SALT LAKE CITY TO
DRAPER...AND MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THESE STORMS...ALONG WITH HEAVY RAIN.

HAIL UP TO DIME SIZE IN SOUTH SALT LAKE HAS BEEN REPORTED WITH THESE
STORMS. THERE IS AN URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT
FOR THIS AREA THROUGH 645 PM.

* LOCATIONS IMPACTED INCLUDE...
   HOLLADAY AND  UNIVERSITY OF UTAH...
   COTTONWOOD HEIGHTS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4049 11176 4045 11185 4048 11190 4079 11191
      4100 11174 4093 11167 4061 11166
TIME...MOT...LOC 2250Z 212DEG 17KT 4078 11184 4049 11184

KRUSE
Local storm report, Aug 24, 4:51 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
451 PM MDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             SOUTH SALT LAKE         40.71N 111.90W
08/24/2013  M0.75 INCH       SALT LAKE          UT   NWS EMPLOYEE

            DIME SIZE HAIL REPORTED.

&&

CRK
Local storm report, Aug 24, 5:03 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
503 PM MDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             SOUTH SALT LAKE         40.71N 111.90W
08/24/2013  E1.00 INCH       SALT LAKE          UT   PUBLIC

&&

CRK
Local storm report, Aug 24, 5:12 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
512 PM MDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      12 N VIRGIN             37.37N 113.20W
08/24/2013                   WASHINGTON         UT   PARK/FOREST SRVC

            FLASH FLOOD ON KOLOB TERRACE AND THE SUBWAY AREA OF ZION
            NATIONAL PARK.

&&

MCONGER
Special weather statement, Aug 24, 5:12 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
512 PM MDT SAT AUG 24 2013

UTZ002-006-007-250000-
NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
512 PM MDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...EXTREME SOUTHERN
CACHE...NORTHEASTERN DAVIS AND EASTERN WEBER COUNTIES UNTIL 600 PM
MDT...

AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KAYSVILLE...OR 6 MILES WEST OF FARMINGTON...
MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   EAST LAYTON... LAYTON... FRUIT HEIGHTS AND  CLEARFIELD...
   SOUTH WEBER AND  HILL AIR FORCE BASE...
   SOUTH WEBER... UINTAH AND  SOUTH OGDEN...
   MOUNTAIN GREEN AND  PETERSON...
   SNOWBASIN...
   PINEVIEW RESERVOIR...
   HUNTSVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4127 11150 4092 11197 4093 11200 4100 11214
      4142 11176
TIME...MOT...LOC 2312Z 218DEG 23KT 4102 11197

KRUSE
Local storm report, Aug 24, 5:19 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
519 PM MDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             KAYSVILLE               41.03N 111.94W
08/24/2013  E0.88 INCH       DAVIS              UT   PUBLIC

&&

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:39 PM MDTSevere Thunderstorm WarningSLCEmery51 min
Aug 24, 11:51 AM MDTAreal Flood AdvisorySLCBeaver, Iron114 min
Aug 24, 12:39 PM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 24, 1:18 PM MDTFlash Flood WarningSLCCarbon, Emery4 hr
Aug 24, 2:03 PM MDTSpecial Weather StatementSLCDuchesne42 min
Aug 24, 2:40 PM MDTAreal Flood AdvisorySLCIron110 min
Aug 24, 2:40 PM MDTSpecial Weather StatementSLCTooele50 min
Aug 24, 2:44 PM MDTSpecial Weather StatementSLCDuchesne46 min
Aug 24, 3:42 PM MDTFlash Flood WarningSLCSanpete3 hr
Aug 24, 3:43 PM MDTFlash Flood WarningSLCWashington3 hr
Aug 24, 4:20 PM MDTFlash Flood WarningSLCKane3 hr
Aug 24, 4:42 PM MDTAreal Flood AdvisorySLCKane3 hr
Aug 24, 4:45 PM MDTAreal Flood AdvisorySLCSalt Lake, Utah2 hr
Aug 24, 4:50 PM MDTSpecial Weather StatementSLCSalt Lake25 min
Aug 24, 5:12 PM MDTSpecial Weather StatementSLCWeber48 min
Aug 24, 5:17 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber28 min
Aug 24, 5:32 PM MDTAreal Flood AdvisorySLCDavis, Weber118 min

Nearby

Flash Flood Warnings in Utah, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.